# SDR 29GA2016032300001

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 32,693 hours, 36,564 cycles
- Engine: Ge CT79B
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE EMERGENCY EXIT COVER FELL OFF.  REINSTALLED COVER IAW AMM 52-20-05-04.
